Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Married2AGamer

i think im ging to take the plunge.....again

Recommended Posts

A couple of years back i tried accutane.The first two days i took it i got bad headaches ,and stopped.I got really scared and didnt think it was worth ,god forbit a Pseudotumor .But here Iam at thirty years old still breaking out.I really cant take it.I'm just really scared.My husband thinks i was just being Paranoid.so tuesday i have a opp. with this new derm and i'll see what he says i'm sure he'll give ma accutane without a problem .after all my blood work is complete .I just sometimes feel selfish ,Iam a mother of two young children and if something really serious was to happen to me,what would happen to them.i think too much.but on the other hand i feel depressed all the time because of skin,that it brings me 2tears and i dont even wanna leave the house.i love going places with my kids and doing fun things but i cant with this face.it really suks.then i star thinking what if accutane doesnt clear me.then what???then i guess i will just have to live with it.

Share this post


Link to post
Share on other sites

A couple of years back i tried accutane.The first two days i took it i got bad headaches ,and stopped.I got really scared and didnt think it was worth ,god forbit a Pseudotumor .But here Iam at thirty years old still breaking out.I really cant take it.I'm just really scared.My husband thinks i was just being Paranoid.so tuesday i have a opp. with this new derm and i'll see what he says i'm sure he'll give ma accutane without a problem .after all my blood work is complete .I just sometimes feel selfish ,Iam a mother of two young children and if something really serious was to happen to me,what would happen to them.i think too much.but on the other hand i feel depressed all the time because of skin,that it brings me 2tears and i dont even wanna leave the house.i love going places with my kids and doing fun things but i cant with this face.it really suks.then i star thinking what if accutane doesnt clear me.then what???then i guess i will just have to live with it.

sorry to hear that........I just got done my course and so far im clear for about 2 months post dosage

but yeah I was really depressed about this........even more so now that other problems in my life are starting to pile up

But just ask your derm tons of questions i'm sure he/she will be responsive and give you all the info you need to know

but hey........you gotta do what you gotta do........I really wasn't scared even after reading about the possible side effects..........headaches, joint pain, loss of hair, blindness..........hell if I didnt take the accutane

who knows where i'd be right now..........it's changed my life around 180 degrees.........not sure what else to say but good luck we're here for ya ;)

Share this post


Link to post
Share on other sites

I am 3 weeks on Accutane and the first few pills I had headaches. They vanished after pill 4 I think. No big deal, I havn't had a problem with headaches since. Don't be so scared of it, the majority of people have great results. I am quite happy and its only been 3 weeks. I am 37 and at this age we should not have to deal with acne!

A-

Share this post


Link to post
Share on other sites

A couple of years back i tried accutane.The first two days i took it i got bad headaches ,and stopped.I got really scared and didnt think it was worth ,god forbit a Pseudotumor .But here Iam at thirty years old still breaking out.I really cant take it.I'm just really scared.My husband thinks i was just being Paranoid.so tuesday i have a opp. with this new derm and i'll see what he says i'm sure he'll give ma accutane without a problem .after all my blood work is complete .I just sometimes feel selfish ,Iam a mother of two young children and if something really serious was to happen to me,what would happen to them.i think too much.but on the other hand i feel depressed all the time because of skin,that it brings me 2tears and i dont even wanna leave the house.i love going places with my kids and doing fun things but i cant with this face.it really suks.then i star thinking what if accutane doesnt clear me.then what???then i guess i will just have to live with it.

sorry to hear that........I just got done my course and so far im clear for about 2 months post dosage

but yeah I was really depressed about this........even more so now that other problems in my life are starting to pile up

But just ask your derm tons of questions i'm sure he/she will be responsive and give you all the info you need to know

but hey........you gotta do what you gotta do........I really wasn't scared even after reading about the possible side effects..........headaches, joint pain, loss of hair, blindness..........hell if I didnt take the accutane

who knows where i'd be right now..........it's changed my life around 180 degrees.........not sure what else to say but good luck we're here for ya ;)

hahahhahah that pigeon video is funny!!!

Share this post


Link to post
Share on other sites

Thanks guys.I want to go back to work my youngest is now in pre-school.I cant wait to get back out there.but not like this.Can i ask what dosage you guys are on.I know that last time my derm started me a t 10mgs.I think thats the lowest.

Share this post


Link to post
Share on other sites

Thanks guys.I want to go back to work my youngest is now in pre-school.I cant wait to get back out there.but not like this.Can i ask what dosage you guys are on.I know that last time my derm started me a t 10mgs.I think thats the lowest.

80mgs a day. I think 10mgs is too low. If your going to do it you want it to work. Just my opinion and it may not suit everyone.

Good Luck!

A-

Let us know how it goes.

Share this post


Link to post
Share on other sites

Thanks guys.I want to go back to work my youngest is now in pre-school.I cant wait to get back out there.but not like this.Can i ask what dosage you guys are on.I know that last time my derm started me a t 10mgs.I think thats the lowest.

60 mg the whole term with 70 mg for a month but the side effects were too high so switched back to 60 mg

it depends on your weight though

I did get depressed on accutane too........like uncontrollable feelings of sadness

so be forewarned

Share this post


Link to post
Share on other sites

im just worried about the whole brain tumor thing.

I never heard of that as a side effect.....where'd you hear this from?

Share this post


Link to post
Share on other sites

im just worried about the whole brain tumor thing.

I never heard of that as a side effect.....where'd you hear this from?

I have never read of brain tumors either....Do yourself a favor, go by your pharmacist and have him give you the insert given with accutane. There you can read the side effects and all of the things you need to know before taking the drug.

A-

Share this post


Link to post
Share on other sites

well it called a Pseudotumor Cerebri ,which is false tumor that can still do damage.ive read up on it.i took accuatne b4 so i still have all the info.i know all the side efects but this is the one that scares me the most.look it up youll find alot of info on it.

Share this post


Link to post
Share on other sites

i just hope i cant take it without a problem.

yup I hope so to :pray:

I did some reading up on that........and it's like pressure on the brain due to fluid buildup or something

I really haven't heard of it until now..........even on here no one I know has gotten it

I dunno ..........Its a gamble nonetheless ........just roll the dice

most likely it'll end up well

take care I'm sure it will =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×